Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What would be the cause of excessive dry skin all over body and distorted fingernails?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
What would be the cause of excessive dry skin all over my body, finger nails that begin to turn into distorted shapes after getting to a certain length, extreme hair loss in head for over six months, chronic fatigue?
Posted Sun, 9 Mar 2014 in Skin Hair and Nails
Answered by Dr. Raju A.T 2 hours later
Brief Answer: Deficiency of Collagen Detailed Answer: Hi, Thanks for your query. Based on your symptoms I suspect you have deficiency of Collagen specially the Type 1 and 3. Both these type of collagen are involved in maintaining health in the hairs, skin and nails. Also joint strength is maintained by a type of collagen. Taking protein supplements will surely help you on long term but for now it would be a better option for you to take collagen supplements. NEOCELL collagen type 1 and 3 with Vitamin c is one of the best brands available in the market now. A dose of 6gms per day in two divided doses will help. Hope, I answered your query. regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor